Allergy?

Illustration of Allergy?
Illustration: Allergy? upload.wikimedia.org

Hi, I want to ask .. 2 days ago I threw up and had diarrhea. Whatever enters the stomach will vomit all the time, finally I go to the hospital and infuse a bottle because of dehydration. Then after the infusion I was allowed to go home and continue with outpatient care. I was given 6 kinds of drugs (including antibiotics), but after I took the medicine I felt the side effects of itching, redness, and a bit of heat. Does it include allergies because the medicine huh? Please the solution … Thank you.

1 Answer:

Hello Tirta, Thank you for the question.


Do you also experience skin rash complaints? If itching complaints are accompanied by a skin rash, you may experience biduran caused by a drug allergy. Usually drugs that can cause allergies are antibiotics and non-steroidal anti-inflammatory drugs (NSAIDs). However, this symptom may also be caused by other conditions such as insect bites and scabies. It's best if you stop using antibiotics and consult your doctor immediately. The doctor will re-examine you to determine the cause. If it is caused by an allergy to antibiotics or other drugs, the doctor will replace the drug and provide other drugs to treat allergic symptoms. In the meantime, please avoid scratching your itchy skin. You can cold compress the skin or use salicyl powder or calamine lotion to help relieve itching. Please keep your food and drink intake so that your nutritional needs are met and you avoid dehydration. You can consume food in small portions but more often to avoid nausea. Also make sure you always keep your hands clean before eating and after going to the toilet.
I hope this helps.

: by

Related Question

Difficulty Lifting The Sole Of The Foot Up After 2 Months Of Fracture?

Difficulty Lifting The Sole Of The Foot Up After 2 Months Of Fracture?

(1 year ago)

A good afternoon!! Peace I want to ask, on the date 18/09/2019 I had an accident and suffered a broken leg bone called multiple. And the shin is shifted slightly. What I’m as...

The Impact Of Taking Hormonal Drugs Too Often For Irregular Menstruation?

The Impact Of Taking Hormonal Drugs Too Often For Irregular Menstruation?

(1 year ago)

I am a teenager aged 20 years since the beginning of my period, my menstruation is not normal .. so that my period should take primolut n …. is it okay if I continue to take ...

Is It That I Am Allergic To What Is The Allergy (what Disease)?

Is It That I Am Allergic To What Is The Allergy (what Disease)?

(1 year ago)

Ass. I have been coughing for almost 3 months. I coughed with shortness of breath which made my breath sound. I coughed it when I woke up at night, whether it was 2.4 o’clock...

Leave a Reply

Your email address will not be published. Required fields are marked *